# SDR CALA2025030302545

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 64,847 hours, 28,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31517617
- Part serial: A9662
- Condition: Faulted
- Location: Zone 800
- Part time: 721,163 hours, 710,368 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR ESCAPE SLIDE PACK ASSEMBLY INSTALL {A3NB-25-3-0021} - REMOVE AND INSTALL R2 DOOR SLIDE AND RECORD.ROTABLE PARTS DATA REPLACED R2 DOOR ESCAPE SLIDE AS PER AMM 25-62-44-000-802-A, OK FOR SERVICEPARTS USED:  31-2561-9-0015, QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1330515 SN OFF 9662 SLIDE, ASSY, EV  OFF 31-2561-9-0015 9662 ON 31-2561-9-0015 8538 INSPECTION PERFORMED TO THE SLIDE PACK ASSEMBLY AT R2 DOOR IAW AMM 25-62-42/401. A/C OK FOR SEVICE
